Abstract
In this article, by using the differential Caputo–Fabrizio operator, we suggest a novel family of piecewise differential equations (DEs). The issue under study contains a mixed delay period under the criteria of anti-periodic boundaries. It is possible to utilize the piecewise derivative to describe a variety of complex, multi-step, real-world situations that arise from nature. Using fixed point (FP) techniques, like Banach’s FP theorem, Schauder’s FP theorem, and Arzelá Ascoli’s FP theorem, the Hyer–Ulam (HU) stability and the existence theorem conclusions are investigated for the considered problem. Eventually, a supportive example is given to demonstrate the applicability and efficacy of the applied concept.
Keywords:
fixed point technique; Caputo–Fabrizio operator; delay term; boundary condition; stability analysis MSC:
47H09; 26A33; 34A08; 93A30
1. Introduction
Many mathematicians and writers have begun to take fractional differential and integral equations into consideration, where simulation and planning for the future can utilize these equations. Also, the fractional derivatives and integrals are handled by several types of fractional operators, which were presented in [,,] and have been clearly applied as powerful mathematical tools for predicting many natural phenomena. The authors of [] listed numerous practical and scientific uses for fractional calculus.
The classical theory of fractional calculus has long been a necessary part of the main curricula in most branches of science. Numerous investigations have been carried out in the literature on the existence of problems involving fractional differential equations (FDEs) and their numerical solutions; see, for instance, [,,]. Both FDEs with the power law kernel and classical DEs have been studied and investigated. The requirements for these equations with power-law and classical fractional differentiation have been secured in a number of ways. The prerequisites for the existence of solutions to such DE issues are helpful within the context of pure mathematics. However, these criteria are ineffective when dealing with issues in the real world.
Caputo and Fabrizio recently presented new non-singular kernels for FDEs []. We direct readers to [,] for information on the characteristics of these differential operators with non-singular kernels. Researchers have been interested in this idea, which is applied in a variety of science, engineering, and technological sectors. A non-integer order derivative with a non-singular kernel is a mathematical notion that was introduced by Caputo et al. [], and its applications to the hysteresis phenomenon were shown. By incorporating the latest developments in the fractional differential operator, numerous additional theoretical conclusions and numerical techniques have been produced.
The proportional delay differential equations (DDEs) give rise to a class of DEs that are frequently used in the modeling of real-world problems where the status at time s is a time function that depends on previous or past times. In situations involving decision-making, these equations are essential. The applications of DDEs can be seen in fields such as population studies, medicine, physiology, number theory, physics, electrodynamics, and other related fields. These applications have received the attention of many writers; for more misconceptions about the importance of these applications, see [,,,,,,].
Stability theory is frequently required for dynamical problems. Lyapunov and Mittag–Leffler stabilities have been created extremely effectively for common traditional fractional calculus issues as well as exponential types of stabilities. HU stability [] has recently received the necessary attention. In [], some stability and existence results from the FP technique were investigated. Also, the existence and stability analysis of FDEs have been studied [,,].
It is important to note that bodily problems frequently exhibit a multi-step tendency in their nature and are prone to rapid alterations. To put it another way, these issues lack unique behaviors and maintain multiplicity in their dynamical behaviors. The aforementioned differential operators cannot accurately represent such problems. So, Atangana and Araz [] have presented piecewise differential and integral operators to overcome such a situation. The ability of these operators to handle issues involving crossover and impulsive conduct is well known. Common examples of impulsive situations that can benefit from the application of piecewise differential operators include earthquakes, economic fluctuations, and gaseous dynamics with related tendencies. Shah et al. [] have investigated a dynamical problem of the Cauchy type with piecewise derivative (PD) using an FP technique. A non-singular type of derivative is included in [] as a generalization of the PD.
Inspired by the above applications, in this study, we propose the following piecewise Caputo–Fabrizio DE (PCFDE, for short) problem with mixed time delay:
where denotes a piecewise continuous function and represents a PCF derivative of order Our investigation of the considered problem involves the study of the HU stability and existence theory. The left-hand side of the issue (1) can be written as:
The outline and moral of the manuscript are arranged as follows: Section 2 defines PCF operators and provides the FP theorem’s assertions. The requirements for the unique solution (US) to the considered problem are developed in Section 3. Section 4 presents the HU stability analysis for the relevant problem. An illustrative example is provided in Section 5 to test the validity of our results. Ultimately, Section 6 provides the conclusion and suggests open problems.
2. Preliminaries
The newly established definitions of piecewise integrals and derivatives are provided in this section of the study. Here, we also provide certain lemmas that are essential for reaching our main results.
Definition 1
([]). For a continuous function ζ with a fractional order
- (i)
- The PCF integral is described aswhere is a normalization function satisfying
- (ii)
- The PCF derivative is defined bywhere is the Caputo–Fabrizio derivative operator [].
Lemma 1
([]). For chosen constants , where and refer to the integer part of the relation below holds:
Theorem 1
([]). (Banach FP theorem) Assume that is a closed subset of a Banach space ℧, and ℑ is a contraction self-mapping on then it owns a unique FP.
Theorem 2
([]). (Schauder’s FP theorem) Suppose that is a non-empty subset of of a Banach space and is a continuous and compact mapping; then there is at least one FP of
3. Main Consequences
Describe a Banach space as
equipped with the norm where is the space of all continuous functions on
Lemma 2.
The problem
has the solution below
Proof.
We skip the proof because it is simple to understand. □
Corollary 1.
In light of Lemma 2, the solution of the problem (1) is provided by
To reach our desired goal here, we need the following hypotheses:
- For there exists a constant so that
- There are functions such thatwith and
Further, define an operator by
Now, we present the theorem related to the existence of the solution to the proposed problem (1).
Theorem 3.
The considered problem (1) has a US provided that where and
Proof.
Let to organize the proof, we have the following two cases:
(I) If one has
Set and taking the suprimum, we get
(II) If one can write
Using Hypothesis and the norm on both sides, we can write
Put we have
Ultimately, for we obtain
Consequently, ℑ is a contraction; hence, the problem (1) has a US according to Banach FP theorem. □
Theorem 4.
If the hypotheses and hold, then there exists at least one solution to the supposed problem (1).
Proof.
Define a closed convex subset of ℧ by with where and Also, describe the mapping as
We split the proof into the following main steps:
Step (A): Prove that ℸ is continuous.
Let which converges to then, by the condition for one has
Since as then as Consequently, as which implies that ℸ is continuous.
. Based on the same assumptions of , for one can write
Because as we conclude that as which leads to ℸ being continuous.
Step (B): Show that ℸ is bounded and
. Let then, for one has
Put , where and taking the suprimum, we have
where
Therefore, that is, ℸ is bounded and as a result,
. According to the same conditions of , for we get
For simplicity, set and then, we have
where If we conclude that . Hence, ℸ is bounded in both cases and
Step. (C): Claim that ℸ is equi-continuous.
. Assume that and, similar to Step (C), suppose is a bounded set of one has
As ℸ is bounded, then ℸ is uniformly continuous.
. Assume that one can write
Because ℸ is bounded and continuous on then it is uniformly continuous. Taking then From and we conclude that as Hence, ℸ is equi-continuous. Clearly, all requirements of relative compactness are satisfied. Since ℸ has at least one FP, the Schauder FP theorem can be applied. This supports at least one solution to Problem (1). □
4. Stability Results
This part is devoted to studying HU and generalizing HU (GHU) stability for the US of the problem (1). In this regard, let and assume the inequality below is true for and
We point out that the definition of HU stability below was taken directly from [].
Definition 2.
The solution to the considered problem (1) is called HU stable if there is a constant such that, for each solution of the problem (7), there is a US of (1) such that the inequality below is true:
Moreover, if there exists a non-decreasing function with such that
then the solution of (1) is called a GHU stable.
Remark 1.
Assume that V is an independent function of such that , then
(a)
(b) for each
Lemma 3.
The solution of (8) fulfills the relation below.
Proof.
Theorem 5.
In light of Hypothesis and Lemma 3, the solution of the system (1) is HU stable, provided that where and
Proof.
Assume that is a US of (1) and is any solution to (7). Then, for one has
Similar to Theorem 3, put then (11) can be written as
Analogously, for one gets
Similar to Theorem 3, set then (13) takes the form
If it follows from (12) and (14) that
Hence, the US of (1) is HU stable. Further, define the non-decreasing function by Clearly, and
Therefore, the system (1) is GHU-stable. □
5. Supportive Example
Example 1.
Consider the following problem:
Clearly, , and
Assume the normalization function , then .
6. Conclusions and Future Work
To a class of Caputo–Fabrizio derivative-enhanced DDES with non-integer order proportionality, we have extended the idea of the PD in this publication. There are numerous physical conditions that naturally display crossover and multi-step behavior, which the normal and other fractional differential operators fail to adequately characterize. These conditions can be effectively modeled using this sort of derivative. In the primary findings, we used FP techniques to extract the requirements for the existence and stability of the presented problem. In order to verify and demonstrate the application of the results, an illustrative example was used. Future work could include applying the idea of piecewise derivatives to additional fractional variable orders as function classes of DEs. It will be fascinating to investigate these further differential operators with variable kernels in piecewise form. This idea can also be used to solve issues that have been studied in abstract spaces.
Author Contributions
D.A.K. contributed to conceptualization, writing, and editing, and H.A.H. contributed to conceptualization analysis and writing the results. All authors have read and agreed to the published version of the manuscript.
Funding
This research received no external funding.
Data Availability Statement
The data used to support the findings of this study are available from the corresponding author upon request.
Conflicts of Interest
The authors declare that they have no competing interest.
References
- Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J. Theory and Applications of Fractional Differential Equations; Elsevier: Amsterdam, The Netherlands, 2006; Volume 204. [Google Scholar]
- Miller, K.S.; Ross, B. An Introduction to the Fractional Calculus and Fractional Differential Equations; John Wiley and Sons: New York, NY, USA, 1993. [Google Scholar]
- Podlubny, I. Geometric and physical interpretation of fractional integration and fractional differentiation. Fract. Calc. Appl. Anal. 2002, 5, 367–386. [Google Scholar]
- Sun, H.G.; Zhang, Y.; Baleanu, D.; Chen, W.; Chen, Y.Q. A new collection of real world application of fractional calculus in science and engineering. Commun. Nonlinear Sci. Numer. Simul. 2018, 64, 213–231. [Google Scholar] [CrossRef]
- Jamil, M.; Khan, R.A.; Shah, K.; Abdalla, B.; Abdeljawad, T. Application of a tripled fixed point theorem to investigate a nonlinear system of fractional order hybrid sequential integro-differential equations. AIMS Math. 2022, 7, 18708–18728. [Google Scholar] [CrossRef]
- Derbazi, C.; Baitiche, Z.; Abdo, M.S.; Abdalla, K.S.B.; Abdeljawad, T. Extremal solutions of generalized caputo-type fractional order boundary value problems using monotone iterative method. Fractal Fract. 2022, 6, 146. [Google Scholar] [CrossRef]
- Hammad, H.A.; Zayed, M. Solving systems of coupled nonlinear Atangana–Baleanu-type fractional differential equations. Bound. Value Probl. 2022, 2022, 101. [Google Scholar] [CrossRef]
- Caputo, M.; Fabrizio, M. A new defnition of fractional derivative without singular kernel. Progr. Fract. Differ. Appl. 2015, 1, 73–85. [Google Scholar]
- Losada, J.; Nieto, J.J. Properties of a new fractional derivative without singular kernel. Progr. Fract. Differ. Appl. 2015, 1, 87–92. [Google Scholar]
- Atanackovic, T.M.; Pilipovic, S.; Zorica, D. Properties of the Caputo–Fabrizio fractional derivative and its distributional settings. Fract. Calc. Appl. Anal. 2018, 21, 29–44. [Google Scholar] [CrossRef]
- Caputo, M.; Fabrizio, M. On the notion of fractional derivative and applications to the hysteresis phenomena. Meccanica 2017, 52, 3043–3052. [Google Scholar] [CrossRef]
- Chamekh, M.; Elzaki, T.M.; Brik, N. Semi-analytical solution for some proportional delay differential equations. SN Appl. Sci. 2019, 1, 148. [Google Scholar] [CrossRef]
- Hammad, H.A.; Aydi, H.; Işik, H.; De la Sen, M. Existence and stability results for a coupled system of impulsive fractional differential equations with Hadamard fractional derivatives. AIMS Math. 2023, 8, 6913–6941. [Google Scholar] [CrossRef]
- Hammad, H.A.; De la Sen, M. A technique of tripled coincidence points for solving a system of nonlinear integral equations in POCML spaces. J. Inequal. Appl. 2020, 2020, 211. [Google Scholar] [CrossRef]
- Pappalardo, C.M.; De Simone, M.C.; Guida, D. Multibody modeling and nonlinear control of the pantograph, catenary system. Arch. Appl. Mech. 2019, 89, 1589–1626. [Google Scholar] [CrossRef]
- Li, D.; Zhang, C. Long time numerical behaviors of fractional pantograph equations. Math. Comput. Simul. 2020, 172, 244–257. [Google Scholar] [CrossRef]
- Humaira, H.A.; Hammad, M.; Sarwar, M.; De la Sen, M. Existence theorem for a unique solution to a coupled system of impulsive fractional differential equations in complex-valued fuzzy metric spaces. Adv. Differ. Equ. 2021, 2021, 242. [Google Scholar] [CrossRef]
- Hammad, H.A.; Rashwan, R.A.; Nafea, A.; Samei, M.E.; Noeiaghdam, S. Stability analysis for a tripled system of fractional pantograph differential equations with nonlocal conditions. J. Vib. Control 2023, 10775463221149232. [Google Scholar] [CrossRef]
- Rus, I.A. Ulam stabilities of ordinary differential equations in a Banach space. Carpath J. Math. 2010, 26, 103–107. [Google Scholar]
- Ali, A.; Shah, K.; Abdeljawad, T. Study of implicit delay fractional differential equations under anti-periodic boundary conditions. Adv. Differ. Equ. 2020, 2020, 1–16. [Google Scholar] [CrossRef]
- Kucche, K.D.; Sutar, S.T. On existence and stability results for nonlinear fractional delay differential equations. Bol. Soc. Parana. Mat. 2018, 36, 55–75. [Google Scholar] [CrossRef]
- Kaslik, E.; Sivasundaram, S. Analytical and numerical methods for the stability analysis of linear fractional delay differential equations. J. Comput. Appl. Math. 2012, 236, 4027–4041. [Google Scholar] [CrossRef]
- Hammad, H.A.; Rashwan, R.A.; Nafea, A.; Samei, M.E.; De la Sen, M. Stability and existence of solutions for a tripled problem of fractional hybrid delay differential equations. Symmetry 2022, 14, 2579. [Google Scholar] [CrossRef]
- Atangana, A.; Araz, S.I. New concept in calculus: Piecewise differential and integral operators. Chaos Solitons Fractals 2021, 145, 110638. [Google Scholar] [CrossRef]
- Abdeljawad, K.S.T.; Ali, A. Mathematical analysis of the Cauchy type dynamical system under piecewise equations with Caputo fractional derivative. Chaos Solitons Fractals 2022, 161, 112356. [Google Scholar]
- Zhou, Y. Basic Theory of Fractional Differential Equations; World Scientific: Singapore, 2014. [Google Scholar]
Disclaimer/Publisher’s Note: The statements, opinions and data contained in all publications are solely those of the individual author(s) and contributor(s) and not of MDPI and/or the editor(s). MDPI and/or the editor(s) disclaim responsibility for any injury to people or property resulting from any ideas, methods, instructions or products referred to in the content. |
© 2023 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (https://creativecommons.org/licenses/by/4.0/).